BibTeX record journals/computing/HiptmairS03

download as .bib file

@article{DBLP:journals/computing/HiptmairS03,
  author    = {Ralf Hiptmair and
               A. Sch{\"{a}}dle},
  title     = {Non-Reflecting Boundary Conditions for Maxwell's Equations},
  journal   = {Computing},
  volume    = {71},
  number    = {3},
  pages     = {265--292},
  year      = {2003},
  url       = {https://doi.org/10.1007/s00607-003-0026-2},
  doi       = {10.1007/s00607-003-0026-2},
  timestamp = {Sun, 28 May 2017 13:21:42 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/computing/HiptmairS03},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier